MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT
Model Number 78-92002
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : implanted.
 
Event or Problem Description
It was reported that during the surgery the surgeon found the plate did not fit well against the bone.When a screw was placed, the plate would come off the bone.The surgery was completed successfully and no reported adverse event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h4, h6 the reported event could not be confirmed as no intra-operative photo was provided.Further info was provided by the sales rep including a sketch of the issue with the left maxillary plate.He stated that, when a screw was fixated medially into the plate, the plate would come off the bone laterally.The plate was used overall with a short delay of 1-2 minutes.A complaint analysis was performed by stryker¿s custom design team regarding the fit issue of the left maxilla plate.An overlay of the plates, which were manufactured by stryker, and the plates as planned by 3d systems was performed.The designs are consistent with each other.The segmentation was reviewed by stryker and found that the segmented anatomy in the area of the lateral fixation points of the plate appears rough.If those areas were over-segmented, this could have contributed to the observed lift of the plate.Since the segmentation was performed by 3d systems, further investigation is performed in complaint (b)(4), by 3d systems.In conclusion, the plate was designed according to the data transmitted by 3d systems and manufactured according to specification.H3 other text : implanted.

Brand Name
FACIAL ID-ORTHOG-2PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17221623
Report Number0008010177-2023-00047
Device Sequence Number20386925
Product Code JEY
UDI-Device Identifier07613327370935
UDI-Public07613327370935
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78-92002
Device Catalogue Number78-92002
Device Lot Number2305051002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown